Access count of this item: 91

Files in This Item:
File Description SizeFormat 
0584-3.pdf359.3 kBAdobe PDFView/Open
Title: T$_j$空間(j = 0,1,2,3,3$\frac{1}{2}$)について(位相空間論と集合論の研究)
Authors: 勝田, 雄吉  KAKEN_name
Author's alias: Katuta, Yukiti
Issue Date: Feb-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 584
Start page: 37
End page: 42
Appears in Collections:General Topology and Set Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.